Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An uncertainty principle on hyperbolic space


Author: Li Min Sun
Journal: Proc. Amer. Math. Soc. 121 (1994), 471-479
MSC: Primary 43A85; Secondary 22E30, 42C10
MathSciNet review: 1186137
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we establish an uncertainty principle on hyperbolic space $ {H^n} = S{O_e}(n,1)/SO(n)$, which prohibits f from being confined to small neighborhoods around any point in $ {H^n}$ under certain assumptions on the Fourier transform $ \tilde f$, where f is a normalized $ {L^2}$ function on $ {H^n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A85, 22E30, 42C10

Retrieve articles in all journals with MSC: 43A85, 22E30, 42C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1186137-8
PII: S 0002-9939(1994)1186137-8
Keywords: Hyperbolic space, uncertainty principle
Article copyright: © Copyright 1994 American Mathematical Society